Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 971357, 7 pages
http://dx.doi.org/10.1155/2013/971357
Research Article

Oscillation Criteria for Nonlinear Fractional Differential Equations

Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Received 5 October 2013; Accepted 3 December 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 Run Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. W. Leibniz, Mathmatische Schiften, Grorg Olms Verlagsbuchhandlung, Hildesheim, Germany, 1962.
  2. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science BV, Amsterdam, The Netherlands, 2006.
  4. A. Saadatmandi and M. Dehghan, “A new operational matrix for solving fractional-order differential equations,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1326–1336, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Y. Zhou, F. Jiao, and J. Li, “Existence and uniqueness for P-type fractional neutral differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 7-8, pp. 2724–2733, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. L. Galeone and R. Garrappa, “Explicit methods for fractional differential equations and their stability properties,” Journal of Computational and Applied Mathematics, vol. 228, no. 2, pp. 548–560, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. W. Deng, “Smoothness and stability of the solutions for nonlinear fractional differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 3-4, pp. 1768–1777, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. T. Edwards, N. J. Ford, and C. A. Simpson, “The numerical solution of linear multi-term fractional differential equations: systems of equations,” Journal of Computational and Applied Mathematics, vol. 148, no. 2, pp. 401–418, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. Muslim, “Existence and approximation of solutions to fractional differential equations,” Mathematical and Computer Modelling, vol. 49, no. 5-6, pp. 1164–1172, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. R. Grace, R. P. Agarwal, P. J. Y. Wong, and A. Zafer, “On the oscillation of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 15, no. 2, pp. 222–231, 2012. View at Publisher · View at Google Scholar
  11. D. X. Chen, P. X. Qu, and Y.-H. Lan, “Forced oscillation of certain fractional differential equations,” Advances in Difference Equations, vol. 2013, p. 125, 2013. View at Publisher · View at Google Scholar
  12. D. X. Chen, “Oscillation criteria of fractional differential equations,” Advances in Difference Equations, vol. 33, pp. 1–18, 2012. View at Google Scholar
  13. Z. Han, Y. Zhao, Y. Sun, and C. Zhang, “Oscillation for a class of fractional differential equation,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 390282, 6 pages, 2013. View at Publisher · View at Google Scholar
  14. C. Qi and J. Cheng, “Interval oscillation criteria for a class of fractional differential equations with damping term,” Mathematical Problems in Engineering, vol. 2013, Article ID 301085, 8 pages, 2013. View at Publisher · View at Google Scholar
  15. Q. Feng and F. Meng, “Oscillation of solutions to nonlinear forced fractional differential equation,” Electronic Journal of Differential Equations, vol. 2013, no. 169, pp. 1–10, 2013. View at Google Scholar
  16. D. Chen, “Oscillatory behavior of a class of fractional differential equations with damping,” Universitatea Politehnica din Bucuresti Scientific Bulletin A, vol. 75, no. 1, pp. 107–118, 2013. View at Google Scholar
  17. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, vol. 2, Cambridge University Press, Cambridge, UK, 1988.